No Medication : So I’ve been to see my GP... - AF Association

AF Association
17,779 members21,478 posts

No Medication

Amy2805
Amy2805
12 Replies

So I’ve been to see my GP today to get some advice. I explained what happened to me last week when I had two episodes of AF with colours in my left eye then it going blurry. And the tingles in my left arm. He said it’s to be expected after what I’ve been through.

But he was really unhappy about the hospital taking me off all my medication and just having me on Rivaroxaban. So he has put me on Bisoprolol to help me with my heart rate. It’s still over 100 at rest most of the time. So hopefully this will help me now.

Amy x

12 Replies
oldestnewest
FlapJack

All sounds good Amy, but hopefully your GP has started you on a low dose to give your body a chance to adjust to the medication.

1 like
Reply
Amy2805
Amy2805
in reply to FlapJack

Hi yes he has started me off on a low dose to begin with. So sounds good so far

1 like
Reply
djbgatekeeper

I've been on bisoprolol for 5 years Amy, I take 5mg in the morning and prior to ablation this September my bpm was about 55 at rest, post ablation 68. I hope it slows things down for you and makes you feel better soon 👍

1 like
Reply
Amy2805

Sounds perfect Thankyou fingers crossed I can get it down.

1 like
Reply
bennie06

Don't be discouraged if you get side effects. From personal experience it can take some weeks for your body to adjust but it certainly does what it says on the tin! I started on 10mg daily now down to 7.5 and heart rate around 60. Hope that you follow suit! Good luck.

nhs.uk/medicines/Bisoprolol/

1 like
Reply
Amy2805
Amy2805
in reply to bennie06

Thanks for sharing your experience. I'm sure it will work for me soon. Thanks again

Reply
Brizzy5000

My EP took me off my meds after 3 months post ablation, my resting rate is between 75 and 85bpm which I thought was a bit fast after being use to 55 to 65, but I have got use to it now, hope yours settles down soon

1 like
Reply
Amy2805
Amy2805
in reply to Brizzy5000

My EP discharged me with no meds at all apart from Rivaroxaban and my resting rate was too high so 3 weeks on and I’ve finally been given something to help. Thanks for your reply

Reply
jennydog

I take 2.5 bisoprolol each evening. It reduces my heart rate from about 80 to about 65.

1 like
Reply
Amy2805
Amy2805
in reply to jennydog

Oh that’s good news thanks

Reply
George2467814

Hi Amy as we all react differently to medication a low starting does is the answer my dose is currently 3.75 up from 2.5 to start. this is ok for me it also keeps my blood pressure steady .Side effects are minimal for me but may differ with some users. I wish you luck.

1 like
Reply
Amy2805

Thankyou I will keep you all posted.

Reply

You may also like...